| Model Number |
VP-521-X |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the lung repair surgery, when the doctor used the non-absorbable single-strand polypropylene suture to repair the lung in the patient's chest cavity, the suture at one end automatically detached from the needle.The needle was initially lost, and after careful searching, the needle was found in the patient's chest cavity.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during the procedure, when the doctor used the non-absorbable single-strand polypropylene suture to repair the lung in the patient's chest cavity, the suture at one end automatically detached from the needle.The needle was initially lost, and after careful searching, the needle was found in the patient's chest cavity.There was no patient injury.